Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 408, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Dec 17, 2012, 12:56 PM CST for 5 counties in Florida. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 17, 2012, 12:56 PM CST (18:56 UTC)
- Expired
- Dec 17, 2012, 2:00 PM CST
- In force
- 64 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Calhoun County, FL, Gadsden County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 63 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 17, 1:10 PM CST | TSTM WND DMG | Quincy, FL | A FEW TREES DOWN IN QUINCY. |
| Dec 17, 1:35 PM CST | TSTM WND DMG | Lake Jackson, FL | NUMEROUS POWER OUTAGES IN THE LAKE JACKSON AND HARBINWOOD SUBDIVISIONS REPORTED BY TALQUIN ELECTRIC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 17, 12:30 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -279 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
450
WUUS52 KTAE 171856
SVRTAE
FLC013-039-073-077-129-172000-
/O.NEW.KTAE.SV.W.0408.121217T1856Z-121217T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
156 PM EST MON DEC 17 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GADSDEN COUNTY IN FLORIDA...
WESTERN LEON COUNTY IN FLORIDA...
NORTHERN LIBERTY COUNTY IN FLORIDA...
EXTREME NORTHWESTERN WAKULLA COUNTY IN FLORIDA...
SOUTHERN CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 300 PM EST/200 PM CST/
* AT 149 PM EST/1249 PM CST/...LOCAL LAW ENFORCEMENT REPORTED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTHWEST OF QUINCY TO 25 MILES SOUTHWEST OF
BLOUNTSTOWN...MOVING EAST AT 35 MPH.
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING SPORADIC WIND
DAMAGE...WITH TREES AND POWER LINES BLOWN DOWN IN SOME AREAS OF
THE FLORIDA PANHANDLE.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHIPOLA PARK...JUNIPER...QUINCY AIRPORT...GREENSBORO...HAVANA...
WETUMPKA...LAKE TALQUIN...BLOXHAM...LAKE IAMONIA...FORT BRADEN
...AND LAKE JACKSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
&&
LAT...LON 3017 8514 3020 8512 3020 8539 3023 8539
3071 8472 3067 8408 3015 8483
TIME...MOT...LOC 1854Z 278DEG 29KT 3068 8461 3020 8531
$$
08-LAMERS2 follow-up statements
982
WWUS52 KTAE 171920
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
220 PM EST MON DEC 17 2012
FLC013-039-073-077-129-172000-
/O.CON.KTAE.SV.W.0408.000000T0000Z-121217T2000Z/
CALHOUN FL-LEON FL-LIBERTY FL-GADSDEN FL-WAKULLA FL-
220 PM EST MON DEC 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM
EST/200 PM CST/ FOR EXTREME NORTHWESTERN WAKULLA...GADSDEN...NORTHERN
LIBERTY...WESTERN LEON...AND SOUTHEASTERN CALHOUN COUNTIES IN THE
PANHANDLE OF FLORIDA...
AT 217 PM EST/117 PM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HINSON TO BLOXHAM TO CHIPOLA
PARK...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HAVANA...LAKE TALQUIN...FORT BRADEN...LIBERTY...TALLAHASSEE COML
AIRPORT...LAKE IAMONIA...AND LAKE JACKSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST MONDAY EVENING/800
PM CST MONDAY EVENING/ FOR CENTRAL FLORIDA AND SOUTHWESTERN GEORGIA.
&&
LAT...LON 3017 8511 3019 8513 3020 8512 3020 8526
3040 8511 3054 8471 3069 8451 3067 8408
3015 8483
TIME...MOT...LOC 1919Z 278DEG 29KT 3067 8440 3042 8467
3021 8518
$$
08-LAMERS333
WWUS52 KTAE 171959
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
259 PM EST MON DEC 17 2012
FLC013-039-073-077-129-172009-
/O.EXP.KTAE.SV.W.0408.000000T0000Z-121217T2000Z/
CALHOUN FL-LEON FL-LIBERTY FL-GADSDEN FL-WAKULLA FL-
259 PM EST MON DEC 17 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN
WAKULLA...GADSDEN...NORTHERN LIBERTY AND WESTERN LEON...AND
SOUTHEASTERN CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA WILL EXPIRE
AT 300 PM EST/200 PM CST/...
STORMS WILL CONTINUE TO PUSH EAST ACROSS THE FLORIDA PANHANDLE...AND
SOME POCKETS OF WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE. WIND
GUSTS THIS STRONG ARE ENOUGH TO BRING DOWN A FEW WEAKENED TREES OR
TREE LIMBS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
(8 5 0) 9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.
LAT...LON 3017 8511 3019 8513 3020 8512 3020 8526
3040 8511 3054 8471 3069 8451 3067 8408
3015 8483
TIME...MOT...LOC 1959Z 278DEG 29KT 3061 8403 3037 8430
3016 8481
$$
08-LAMERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 17, 8:59 AM CST, 3 hours 57 minutes earlier.
Area forecast discussion, Dec 17, 8:59 AM CST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 959 AM EST Mon Dec 17 2012 .NEAR TERM [Through Tonight]... Complex situation today as strong mid/upper level swly flow overspreads the region associated with broad trough shifting across the lower MS river valley. SPC continues a SLGT risk over wrn/nrn portions of the area, with lower severe probabilities across whole CWA. 14 UTC mesoscale analysis indicates messy surface pattern over our region due to a combination of primary marine/coastal front and outflow boundaries from convection earlier over parts of AL into central GA. Deep layer shear will remain more than sufficient for organized storms. However, 12z sounding from TAE suggests instability will be primary limiting factor today for development of robust moist convection with warm layer around h8. Thus, despite relatively steep mid level lapse rates, instability will likely remain marginal with deep low level stable layer. Increasing sswly surface winds as weak boundary layer mixing develops through the morning will likely quickly erode effects of surface outflow boundary and allow moisture to return in earnest off the gulf through the day. Where pockets of heating can be sustained for any length of time ahead of sw-ne oriented area of moist convection, we should see severe thunderstorm potential increase- especially from the FL panhandle enewd into parts of sern AL and southwest GA. Primary severe threat would be from damaging winds as small lines evolve and boundary layer mixes sufficiently, although fairly strong low level shear could also support a tornado where surface winds remain light or maintain a more sly component. Any severe threat will likely diminish quickly this evening as airmass stabilizes after sunset. Overall, only small grid edits needed with the morning update. && .SHORT TERM [Tuesday Through Wednesday]... Dry weather is expected in this period of the forecast as high pressure builds over the region at the surface. While extremely cold temperatures are not anticipated Tuesday night, there is the potential for a light frost across the region with lows in the mid 30s. A brief warming trend will start on Wednesday with highs warming back into the mid 70s out ahead of the next storm system due to approach the area in the long term period of the forecast. && .LONG TERM [Wednesday Night through Sunday]... For now anyway, the 00 UTC GFS and ECMWF runs have shown much better run-to-run consistency and consistency with each other for this model cycle. After a fairly amplified trough translates quickly eastward across the eastern CONUS mid to late week, the 500 mb height field will flatten considerably over the weekend. Re-amplification will quickly take place early next week as a strong ridge develops over the eastern CONUS. The GFS & ECMWF are in remarkably good agreement in the timing and strength of the next cold front passage, scheduled for Thursday. This front will be accompanied by a good chance of rain, then clearing skies and cooler weather Friday and into the weekend. (There may even be a light freeze or at least some frost this weekend, most likely Saturday morning). Temperatures will moderate to near average levels Sunday and Monday. && .AVIATION [Beginning 14Z Monday]... Will maintain prevailing MVFR cigs for all sites this afternoon with brief rise to VFR cigs possible in pockets of clearing. However, any VFR conditions will likely be brief. A large area of RA with isolated TSRA will translate slowly eastward today, affecting KDHN & KECP this morning and early afternoon, KTLH & KABY by mid afternoon, and KVLD this evening. The poorly defined cold front behind this rain band(s) will be slow to "scour out" the moisture tonight", and the GFS & NAM MOS forecast low cigs and fog once again until around dawn Tuesday morning. && .MARINE... Southerly winds are expected this afternoon ahead of an approaching frontal boundary. Winds will shift to westerly and then offshore as the front moves through the marine area tonight. Cautionary winds are possible for a brief time behind the front but high pressure will move in quickly resulting in light winds through Wednesday. Winds and seas will quickly build on Wednesday night as the next storm system approaches the area. Advisory level winds and seas are likely with this system Thursday through Friday. && .FIRE WEATHER... The next chance of relative humidity values falling to locally critical levels is Tuesday afternoon, after a weak cold front passes through. At this time it doesn't appear that the other criteria (i.e. ERC, LDSI, wind, etc.) will in place to warrant a Fire Weather Watch. && .HYDROLOGY... Rainfall amounts are only expected to be between 0.25 and 0.75 inches with the storm system today. This will likely have little or no impact on area rivers, which remain low. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 75 54 70 36 73 / 70 40 0 0 0 Panama City 74 54 68 41 69 / 60 10 0 0 0 Dothan 71 49 67 40 71 / 80 10 0 0 0 Albany 71 50 68 37 72 / 80 40 0 0 0 Valdosta 76 55 70 36 72 / 70 50 0 0 0 Cross City 77 56 74 35 75 / 40 50 10 0 0 Apalachicola 71 56 70 39 69 / 60 30 0 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Evans SHORT TERM...Godsey LONG TERM...Fournier AVIATION...Evans/Godsey MARINE/FIRE WEATHER/HYDROLOGY...Godsey
Hazardous weather outlook, Dec 17, 3:37 AM CST, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 437 AM EST MON DEC 17 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-181000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 437 AM EST MON DEC 17 2012 /337 AM CST MON DEC 17 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE STORMS TODAY AS A COLD FRONT MOVES THROUGH THE REGION. THE PRIMARY RISK WITH THESE STORMS WILL BE STRONG GUSTY WINDS IN THE AFTERNOON. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE THREAT FOR SEVERE WEATHER WILL END THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE NEXT WEATHER SYSTEM WILL APPROACH THE REGION LATE WEDNESDAY NIGHT AND INTO THURSDAY. STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE AHEAD OF THIS STORM SYSTEM...PRIMARILY ON THURSDAY MORNING AND AFTERNOON. DRIER AND COLDER AIR WILL MOVE IN BEHIND THIS COLD FRONT FOR THE WEEKEND WITH THE POTENTIAL FOR A LIGHT FREEZE ON SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVELY MONITOR THE WEATHER TODAY AND BE PREPARED TO ACTIVATE SHOULD A WATCH BE ISSUED FOR THE AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
In the hours before
Local storm report, Dec 17, 12:03 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
103 PM EST MON DEC 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM TSTM WND DMG 1 S BROCK CROSSROAD 30.67N 85.63W
12/17/2012 WASHINGTON FL 911 CALL CENTER
TREE DOWN NEAR BONNETT POND RD.
&&
WALSHLocal storm report, Dec 17, 12:22 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
122 PM EST MON DEC 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG 1 N GREENWOOD 30.88N 85.16W
12/17/2012 JACKSON FL LAW ENFORCEMENT
TWO TREES DOWN ON OLD US ROAD,ONE MILE NORTH OF GREENWOOD
IN JACKSON COUNTY FLORIDA.
&&
BOLDENLocal storm report, Dec 17, 12:47 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
147 PM EST MON DEC 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG W COTTON 31.16N 84.07W
12/17/2012 MITCHELL GA 911 CALL CENTER
ONE TREE DOWN ON HWY 93 WEST OF COTTON IN MITHCHELL
COUNTY GA.
&&
BOLDENSpecial weather statement, Dec 17, 12:47 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
147 PM EST MON DEC 17 2012
GAZ129>131-146>148-171930-
TIFT GA-BEN HILL GA-BERRIEN GA-COLQUITT GA-COOK GA-IRWIN GA-
147 PM EST MON DEC 17 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BEN HILL...BERRIEN...
COLQUITT...COOK...IRWIN AND TIFT COUNTIES...
* UNTIL 230 PM EST
AT 141 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
FITZGERALD TO 5 MILES SOUTHWEST OF MOULTRIE...OR ALONG A LINE
EXTENDING FROM BOWENS MILL TO CENTER HILL...MOVING SOUTHEAST AT 45
MPH.
PEOPLE IN BEN HILL...BERRIEN...COOK...EASTERN COLQUITT...IRWIN AND
TIFT COUNTIES...INCLUDING THE CITIES OF OMEGA...UNIONVILLE...
MYSTIC...FITZGERALD...TIFTON...PHILLIPSBURG...NORMAN PARK...
MOULTRIE...OCILLA AND LENOX...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3166 8300 3159 8306 3149 8310 3146 8314
3139 8313 3127 8303 3115 8304 3114 8316
3107 8317 3106 8320 3103 8320 3103 8348
3107 8357 3104 8358 3104 8395 3132 8370
3133 8366 3137 8365 3185 8322 3177 8299
TIME...MOT...LOC 1847Z 316DEG 39KT 3177 8314 3108 8379
42-DVDLocal storm report, Dec 17, 12:54 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
154 PM EST MON DEC 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG BLOUNTSTOWN 30.44N 85.05W
12/17/2012 CALHOUN FL 911 CALL CENTER
TREE DOWN ON GREENHOUSE RD.
&&
BOLDENLocal storm report, Dec 17, 12:56 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
156 PM EST MON DEC 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG GRAND RIDGE 30.71N 85.02W
12/17/2012 JACKSON FL LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS JACKSON COUNTY.
&&
BOLDENThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 4:15 AM CST | Rip Current Statement | TAE | Bay, Gulf, Walton | 22 hr |
| Dec 17, 11:20 AM CST | Special Marine Warning | TAE | 55 min | |
| Dec 17, 11:39 AM CST | Special Weather Statement | TAE | Jackson, Washington | 66 min |
| Dec 17, 11:53 AM CST | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Jackson, Washington | 37 min |
| Dec 17, 12:19 PM CST | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 41 min |
| Dec 17, 1:26 PM CST | Special Weather Statement | TAE | Jefferson, Leon | 64 min |
| Dec 17, 2:21 PM CST | Special Weather Statement | TAE | Madison | 54 min |
| Dec 17, 2:55 PM CST | Severe Thunderstorm Warning | TAE | Madison | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.